MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, a lens was implanted and doctor saw that the lens had a small smudge.The lens was then removed during the initial procedure.There was no harm to the patient.The surgery was completed the same day.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11449451
Report Number1119421-2021-00520
Device Sequence Number3762923
Product Code MFK
UDI-Device Identifier00380652415453
UDI-Public00380652415453
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberTFNT30
Device Catalogue NumberTFNT30U165
Device Lot Number12704348
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC; MONARCH CARTRIDGE B; MONARCH IOL DELIVERY SYSTEM, INJECTOR, UNSPECIFIED
Patient Age61 YR